# SDR SWAA2016062753271

- Difficulty date: June 16, 2016
- Submitted: June 28, 2016
- Operation: Air carrier
- Aircraft: N950WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36664
- Aircraft time: 20,728 hours, 12,240 cycles
- System (JASC): 5411 · Nacelle/Pylon, Frame/Spar/Rib
- Part: Frame
- Part number: 313A27521
- Condition: Cracked
- Location: Lt Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 ENGINE PYLON AFT FAIRING OTBD FRAME CRACKED.  REPAIRED FRAME IAW EA.
